# SDR HEEA076490

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- Aircraft time: 4,173 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 407301107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION BEYOND LIMITS. SCRAPPED.
